MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT TIS RET SYS 15MM, 1200ML(3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT TIS RET SYS 15MM, 1200ML(3/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number TRS175SB2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alleged "popped" trs175sb2 is not expected to be returned for evaluation and review.This complaint of "popped" device is unable to be verified and a root cause cannot be determined.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 28 complaints, regarding 33 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: warnings: only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use this product.Precautions: care should be taken when using sharp and electro-surgical devices.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, trs175sb2, was being used during a robotic lobectomy on (b)(6) 2020 when the bag popped during the case.The doctors concern was that when the bag pops cancel cells can be spread.The procedure was completed without any report of delay.There was no report of injury to patient or user.Further assessment information was requested; however, the reporter declined to answer the assessment questions.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
TIS RET SYS 15MM, 1200ML(3/BX)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua, 31136
MX  31136
MDR Report Key9836852
Report Number3007305485-2020-00109
Device Sequence Number2886431
Product Code GCJ
UDI-Device Identifier20653405986116
UDI-Public(01)20653405986116(17)220318(10)201903194
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Model NumberTRS175SB2
Device Catalogue NumberTRS175SB2
Device Lot Number201903194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/16/2020
Patient Sequence Number1